Welcome to the forum Steele.
Esophageal spasms affecting the heart are known. Sometimes called Linked angina, or cardioesophageal reflex. (not reflUx) There are loads of papers online.
Are you seeing a gastro doc? You may suffer from silent GERD, which can cause esophageal damage. There are other meds that can help with spasms. Elavil is one. Pain meds don't help. Valium may help you sleep, but my pain doc won't let me take it even though it works well for my back spasms.
Interesting that when your BP goes down your heart rate goes down. Rate should go up to compensate for low BP. What did cardio doc say?
I see you've tried changing your diet. Are you keeping a food log/journal? My allergist got me started on that, and I ended up finding my food triggers that were irritating my esophagus and causing my tachycardia. One of my allergens/intolerances is pork (sulfites). I get tach from gelatin, processed foods, wine, corn starch and lots more. I get symptoms from eating hard things like beef. Raw veggies could trigger with just their texture. Writing your foods, drinks, meds, times, and symptoms in a notebook or desk calendar might help find sensitivities. It's lots easier than elimination diet.
The vagus can also be triggered in the other direction - heart to stomach and esophagus. I've had cardio symptoms when my colon was irritated too (diverticular abscess). Do you have any heart problems or maybe Chron's or diverticulitis?
Are you taking Prilosec in the morning, half an hour before eating? When you take it makes a difference. Skipping breakfast is not an option.